I'm confused, pain killer + L Glutamine + L Tyrosene?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 7/3/2009 12:26 PM (GMT -7)   
I am just curious, since you all know I take hydrocodone *vicodin* three 7.5 pills a day, I am curious... for my alcohol detox I've been adding L Glutamine and L Tyrosene, but I'm suddenly feeling spaced, tired, light headed and dizzy a lot... is there some type of conflict with meds there you think?
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/3/2009 12:56 PM (GMT -7)   

Paulos,

I do not know the answer to this one, perhaps your Doctor or a pharmacist could answer your question.  Sorry.

Kitt


Post Edited (stkitt) : 7/4/2009 8:07:49 AM (GMT-6)


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 7/3/2009 4:49 PM (GMT -7)   
Was just... wonderin...
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 7/3/2009 9:58 PM (GMT -7)   

Im with Kitt. only a medical professional can answer that. hope you find the answer you are looking for and get some relief.

Maz XX


                        Co-Moderator Anxiety & Panic- Depression
 
 
 
'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, Chronic Sinusitis, TMJ disorder, Endometriosis, PCOS, Chronic E.N.T and Upper respiratory tract infections, Reactive Arthritis, IBS, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia,
Low clotting factor= bruising. Tendonitis, Bursitis. Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic. Nexium.  Codeine Phosphate. Phenergan. Multiple surgeries- I bear the scars of my poor physical health.
Age:29. AP first DX @ 10. Fibro etc DX @14. Proud Aussie.
 
 


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 7/4/2009 8:38 AM (GMT -7)   
Crud, I can't find any info about it online, what the heck >:|.
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power


badfish
Regular Member


Date Joined Feb 2008
Total Posts : 393
   Posted 7/6/2009 5:43 AM (GMT -7)   
Agreeing with kitt n maz u need to talk to a medical professional bout dealing with alcohol detox.

Alcohol slows the brain down, if you drink constantly your brain will speed up to compensate. This is fine when you alcohol acting like a brake on your brain but when you remove the brake (alcohol)your brain is suddenly going to fast so you get the shakes etc...

L-Glutamine is a precursor to glutamic acid which acts as a chemical messenger in your brain.... particuraly in short term memory.

L-Tyrosene is precursor to 5-HT which is basically Serotonin. This could be a possible conflict if the vicodin is increasing serotonin levels too. I dont know anything about vicodin assuming its an SSRI. I recommend reading the paitent information leaflet and seein if it says anything about taking vicodin with other Serotonin promoters.

Personnaly though i doubt your body is capable of absorbing that much of the amino acids (Tyrosene and glutamine) if they are in a pill form. So any increase in serotonin from the Tyrosene is probably neglible. Thirdly L-Tyrosene is the chemical in cheese which gives you bad dreams so watch how much cheese you eat whilst taking supplements ;P

Also your product almost certainly contains the R-Enantiomer of Tyrosene and Glutamine and this may have seperate effects form the L-Enantiomer.

Im writing this on knowledge gained from biomedical degree but it was 3 years ago now and im not a doctor so please do your own research and seriously seek professional proper help when giving up alcohol as it one of the most dangerous drugs to discontinue.

I hope this makes sense and helps

Badfish ;p
 


Paulos
Regular Member


Date Joined Dec 2007
Total Posts : 201
   Posted 7/6/2009 2:58 PM (GMT -7)   
Thank you badfish but "Thirdly L-Tyrosene is the chemical in cheese which gives you bad dreams so watch how much cheese you eat whilst taking supplements ;P" was that serious? I'm not taking any more L Tyrosene either and I'm feeling a little better just depressed right now and feeling real DUMB :( thanks.
"Make a joke and I will sigh, and you will laugh and I will cry. Happiness I cannot feel, and love to me is so unreal."-Loony from Rings of Power

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 11:06 AM (GMT -7)
There are a total of 2,733,559 posts in 301,134 threads.
View Active Threads


Who's Online
This forum has 151272 registered members. Please welcome our newest member, Toto'surprise.
325 Guest(s), 13 Registered Member(s) are currently online.  Details
BensonHill, Bololidat, tickbite666, Serenity Now, Tick41, mpost, jabele, WORLD HEALING, Bobby Mac, Namie, peanut307, Traveler, iamamess


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer